# SDR SIMA992401

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3506 - FORWARD EMERGENCY EXIT LIGHT, ONE OVERHEAD, AND EIGHT FLOOR PROXIMITY LIGHTS DO NOT ILLUMINATE.  REPLACED BATTERY PACK AT LOCATION 61WL.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
